# SDR R61A201803190371

- Difficulty date: March 8, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 25,825 hours, 20,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 1708601001
- Condition: Corroded
- Location: Frame 85
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND THE AFT WET AREA HAS CORROSION ON THE UPPER SHEET , RIGHT BEAM, FRAME 85.  BLENDED THE DAMAGE AND FOUND OUT OF LIMITS IAW SRM 51-75-16.   REMOVED AND REPLACED THE UPPER SHEET RT BEAM IAW SRM 51-41-01, AND 51-43-01.
